# SDR FDEA202109292428

- Difficulty date: September 29, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 110,995 hours, 23,309 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARC27362
- Condition: Dented
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING TRAILING EDGE INBOARD FLAP LOWER SKIN FOUND WITH DENT AT STATION   XIFH 153.300 - XIFH 159.300. RIGHT HAND WING TRAILING EDGE INBOARD FLAP LOWER SKIN DENT AT STATION XIFH 153.300 -   XIFH 159.300 REPAIR CARRIED OUT AS PER SRM 57-50-01-2R REPAIR 1 FIGURE 201 AND   ENGINEERING AUTHORIZATION : 1-5750-T0364782 PART 1 TITLE : WINGS - FLIGHT SURFACES -   RH WING - INBD FLAP ASSY - SRM REPAIRS ON AFT SEGMENT UPPER AND LOWER SKIN - RSC   TRACKING. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
